Ask an expert
Question

01 Dec 2005

Oral contraceptive after antibiotics
I use Melodene as a contraceptive. Last week I was ill and took antibiotics, taking extra precautions at the time. This week I'm menstruating. Will I be protected by the Melodene again after menstruation, or do I still have to use another birth control method and for how long?
Answer 386 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should use extra precautions for two weeks after a course of antibiotics.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19962 votes
Vote